There have been claims that clomid may be linked to ocular toxicity, however there is no concrete scientific evidence that I have come acrossed. Many of the reports are based on user reports which all though is first hand experience use it is hard to tell what else they have been taking which may have also affected eyesight or what dosage protocol they have been using to support their claim. Some may just be sensitive to it, just like some people are allergic to peanuts, you know? The SERM that has scientific evidence backing the cause ocular toxicity is Nolvadex. Some say it is a terrible drug for many reasons other then just that.
It's reversible, and CS described what happens, typical pct therapy doesn't go that high. Only vision problems it caused for me was when I busted a huge load in girls eye....makes you cum like pornstar
The studies I've looked at, if I remember correctly, showed IRreversible eye damage.....but doses were upwards of 300mg plus at a time. Eye damage should not be taken lightly, so I would stay well away from high doses! As far as my knowledge goes, most any serious eye damage will not and does not just heal back up.
Stay at lowest dose possible, I personally would never go over 50mg at a time, maybe a few day frontload of 100mg.